# SDR SWIA2020090452207

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST LOWER OUTBOARD CLIP CRACKED.  C-CHECK RO 9/1/2020.  REMOVED RT WINDSHIELD SIDE POST LOWER OUTBOARD CLIP (FITTING), REF CRJ200 SRM & INSTALLED NEW CLIP (FITTING) AT RT WINDSHIELD SIDE POST LOWER OUTBOARD, REF CRJ200 SRM AND BOMBARDIER DWG.
